# SDR HEEA072023

- Difficulty date: April 5, 2001
- Submitted: April 18, 2001
- Operation: General aviation
- Aircraft: N142PH
- Make and model: Bell 412
- Aircraft serial: 33150
- Aircraft time: 4,746 hours
- System (JASC): 2840 · Fuel Indicating System
- Part: Transducer
- Part number: APTE1391500SG
- Part serial: 60813399
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAUSING INDICATOR TO READ 5 PSI WHEN AIRCRAFT IS SHUTDOWN. REPLACED WITH SERVICEABLE TRANSMITTER.
